| Model Number |
DAT415 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
09/30/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implant procedure, the patient experienced blurry vision and there was no improvement with refraction.Clinical reason for explant was mentioned as corneal endothelium and epithelium irregularity.The iol was exchanged with an alternate no company iol in a secondary procedure following the initial procedure.Additional information received and stated that vision could not improve with refraction on rigid gas permeable (rgp)over refraction after ocular surface rehabilitation for several months with preservative free tears puntal plugs.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.No other complaints reported in the lot.The manufacturer internal reference number is: (b)(4).